# SDR ASOA200900775

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,820 hours, 15,567 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FAILS HANDLE PULL TEST, PULL WEIGHT IN EXCESS OF 50LBS.
